# SDR 96ZZZX3077

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75616
- Make and model: Cessna 172N
- Aircraft serial: 17267852
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Defective
- Location: Rocker Stud
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

ROCKER STUD BACKED OUT CAUSING EXCESSIVE VALVE CLEARANCE WHICH CAUSED THE PUSHROD TO GET JAMMED AND BENT.  CYLINDER WAS IN C/W SB 412B (AD 77-20-07) WHICH REQUIRES STUDS TO BE LOCKTITE INTO POSITION.  CYLINDER WAS MARKED IAW THIS PROCEDURE.  SUBMITTER SUGGESTS BETTER WAY OF SECURING STUD.
